MathSciNet Relay Station
MathSciNet bibliographic data
MR782573 43A85 (22E30 44A15)
Strichartz, Robert S. $L\sp p$ estimates for Radon transforms in Euclidean and non-Euclidean spaces. Duke Math. J. 48 (1981), no. 4, 699–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement